# SDR AALA202301120449

- Difficulty date: January 1, 2023
- Submitted: January 12, 2023
- Operation: Air carrier
- Aircraft: N723UW
- Make and model: Airbus A319-112
- Aircraft serial: 1109
- Aircraft time: 61,980 hours, 36,553 cycles
- System (JASC): 4900 · Airborne Auxiliary Power Unit (APU) System
- Part: Oil System
- Condition: Overserviced
- Location: Apu
- Component: Apu, Hnywl
- Component part number: 38007081
- Stage of operation: CL
- How discovered: O
- Nature of condition: W, B
- Precautionary procedure: O

## Discrepancy

AIRCRAFT WAS GROUNDED: FLIGHT ATTENDANTS REPORTED A MUSTY ODOR WHICH WAS STRONGER IN THE AFT PART OF THE AIRCRAFT. THE ODOR WAS PRESENT DURING ALL PHASES OF FLIGHT. MAINTENANCE ISOLATED THE SOURCE OF THE ODOR TO THE APU AFTER FINDING EVIDENCE OF AN OIL LEAK IN THE APU COMPARTMENT.   MAINTENANCE FOUND THE APU OIL SYSTEM OVERSERVICED AND PROPERLY SERVICED THE SYSTEM. MAINTENANCE CLEANED THE APU AIR INTAKE, THE APU LOAD COMPRESSOR AND ACCOMPLISHED A DECONTAMINATION OF THE ENVIRONMENTAL CONTROL SYSTEM.
